Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://elar.urfu.ru/handle/10995/27124
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorMaslova, N. V.en
dc.contributor.authorRevin, D. O.en
dc.date.accessioned2014-11-29T19:45:47Z-
dc.date.available2014-11-29T19:45:47Z-
dc.date.issued2013-
dc.identifier.citationMaslova N. V. Finite groups whose maximal subgroups have the hall property / N. V. Maslova, D. O. Revin // Siberian Advances in Mathematics. — 2013. — Vol. 23. — № 3. — P. 196-209.en
dc.identifier.issn1055-1344-
dc.identifier.other1good_DOI
dc.identifier.otherbb45f52a-9601-44da-993b-53016efd3ec3pure_uuid
dc.identifier.otherhttp://www.scopus.com/inward/record.url?partnerID=8YFLogxK&scp=84937644692m
dc.identifier.urihttp://elar.urfu.ru/handle/10995/27124-
dc.description.abstractWe study the structure of finite groups whosemaximal subgroups have the Hall property. We prove that such a group G has at most one non-Abelian composition factor, the solvable radical S(G) admits a Sylow series, the action of G on sections of this series is irreducible, the series is invariant with respect to this action, and the quotient group G/S(G) is either trivial or isomorphic to PSL2(7), PSL2(11), or PSL5(2). As a corollary, we show that every maximal subgroup of G is complemented. © 2013 Allerton Press, Inc.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.sourceSiberian Advances in Mathematicsen
dc.subjectCOMPLEMENTED SUBGROUPen
dc.subjectFINITE GROUPen
dc.subjectFRATTINI SUBGROUPen
dc.subjectHALL SUBGROUPen
dc.subjectLOCALLY FINITE GROUPen
dc.subjectMAXIMAL SUBGROUPen
dc.subjectNORMAL SERIESen
dc.subjectUNSOLVABLE GROUPen
dc.subjectVARIETY OF GROUPSen
dc.titleFinite groups whose maximal subgroups have the hall propertyen
dc.typeArticleen
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.typeinfo:eu-repo/semantics/articleen
dc.identifier.rsi20455988-
dc.identifier.doi10.3103/S105513441303005X-
dc.identifier.scopus84937644692-
local.affiliationInstitute of Mathematics and Mechanics UB RAS, Ekaterinburg, 620219, Russian Federationen
local.affiliationUral Federal University, Ekaterinburg, 620002, Russian Federationen
local.affiliationSobolev Institute of Mathematics and Novosibirsk State University, Novosibirsk, 630090, Russian Federationen
local.contributor.employeeМаслова Наталья Владимировнаru
local.description.firstpage196-
local.description.lastpage209-
local.issue3-
local.volume23-
local.contributor.departmentИнститут естественных наук и математикиru
local.identifier.pure892488-
local.identifier.eid2-s2.0-84937644692-
Располагается в коллекциях:Научные публикации ученых УрФУ, проиндексированные в SCOPUS и WoS CC

Файлы этого ресурса:
Файл Описание РазмерФормат 
scopus-2013-0298.pdf626,46 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.